Skip to Main content Skip to Navigation
Journal articles

Reduction Model Approach for Linear Systems With Sampled Delayed Inputs.

Abstract : We propose a new construction of exponentially stabilizing sampled feedbacks for continuous-time linear time-invariant systems with an arbitrarily large constant pointwise delay in the inputs. Stability is guaranteed under an assumption on the size of the largest sampling interval. The proposed design is based on an adaptation of the reduction model approach. The stability of the closed loop systems is proved through a Lyapunov functional of a new type, from which is derived a robustness result.
Document type :
Journal articles
Complete list of metadatas

https://hal.inria.fr/hal-00761296
Contributor : Frederic Mazenc <>
Submitted on : Wednesday, December 5, 2012 - 11:31:50 AM
Last modification on : Thursday, July 9, 2020 - 4:08:02 PM

Identifiers

Collections

Citation

Frédéric Mazenc, Dorothée Normand-Cyrot. Reduction Model Approach for Linear Systems With Sampled Delayed Inputs.. IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2013, 58 (5), pp.1263-1268. ⟨10.1109/tac.2013.2254193⟩. ⟨hal-00761296⟩

Share

Metrics

Record views

619